MathSciNet Relay Station
MathSciNet bibliographic data
MR599884 43A20 (22D15)
Feichtinger, Hans G. Gewichtsfunktionen auf lokalkompakten Gruppen. (German) Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 188 (1979), no. 8-10, 451–471.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement